Chin. Phys. Lett.  2017, Vol. 34 Issue (9): 090201    DOI: 10.1088/0256-307X/34/9/090201
GENERAL |
Soliton Solutions to the Coupled Gerdjikov–Ivanov Equation with Rogue-Wave-Like Phenomena
Jian-Bing Zhang1**, Ying-Yin Gongye1, Shou-Ting Chen2
1School of Mathematics and Statistics, Jiangsu Normal University, Xuzhou 221116
2School of Mathematics and Physical Science, Xuzhou Institute of Technology, Xuzhou 221008
Download: PDF(2056KB)   PDF(mobile)(2059KB)   HTML
Export: BibTeX | EndNote | Reference Manager | ProCite | RefWorks
Abstract Bilinear forms of the coupled Gerdjikov–Ivanov equation are derived. The $N$-soliton solutions to the equation are obtained by Hirota's method. It is interesting that the two-soliton solutions can generate the rogue-wave-like phenomena by selecting special parameters. The equation can be reduced to the Gerdjikov–Ivanov equation as well as its bilinear forms and its solutions.
Received: 18 April 2017      Published: 15 August 2017
PACS:  02.30.Ik (Integrable systems)  
  05.45.Yv (Solitons)  
Fund: Supported by the National Natural Science Foundation of China under Grant Nos 11671177 and 11271168, the Jiangsu Qing Lan Project (2014), and the Six Talent Peaks Project of Jiangsu Province under Grant No 2016-JY-08.
TRENDMD:   
Cite this article:   
Jian-Bing Zhang, Ying-Yin Gongye, Shou-Ting Chen 2017 Chin. Phys. Lett. 34 090201
URL:  
http://cpl.iphy.ac.cn/10.1088/0256-307X/34/9/090201       OR      http://cpl.iphy.ac.cn/Y2017/V34/I9/090201
Service
E-mail this article
E-mail Alert
RSS
Articles by authors
Jian-Bing Zhang
Ying-Yin Gongye
Shou-Ting Chen
[1]Johnson R S 1977 Proc. R. Soc. Lond. Ser. A 357 131
[2]Kodama Y 1985 J. Stat. Phys. 39 597
[3]Clarkson P A and Tuszynski J A 1990 J. Phys. A 23 4269
[4]Kaup D J and Newell A C 1978 J. Math. Phys. 19 798
[5]Chen H H, Lee Y C and Liu C S 1979 Phys. Scr. 20 490
[6]Kakei S, Sasa N and Satsuma J 1995 J. Phys. Soc. Jpn. 64 1519
[7]Gerdjikov V S and Ivanov M I 1983 Bull. J. Phys. 10 130
[8]Kundu A 1987 Physica D 25 399
[9]Clarkson P A and Cosgrove C M 1987 J. Phys. A 20 2003
[10]Zhang J B, Chen S T and Li Q 2013 Phys. Scr. 88 065006
[11]Zhang J B, Zhang D J and Shen Q 2011 Appl. Math. Comput. 218 4494
[12]Zhang J B, Zhang D J and Chen D Y 2010 Commun. Theor. Phys. 53 211
[13]Fan E G 2000 J. Math. Phys. 41 7769
[14]Yu J, He J S and Han J W 2012 J. Math. Phys. 53 033708
[15]Fan E G 2000 J. Phys. A 33 6925
[16]Fan E G 2001 Commun. Theor. Phys. 35 651
[17]Liu Y K and Li B 2017 Chin. Phys. Lett. 34 010202
[18]Qian C, Rao J G, Liu Y B and He J S 2016 Chin. Phys. Lett. 33 110201
[19]Xu S W and He J S 2012 J. Math. Phys. 53 063507
[20]Guo L et al 2014 Phys. Scr. 89 035501
[21]Dai H H and Fan E G 2004 Chaos Solitons & Fractals 22 93
[22]Hou Y, Fan E G and Zhao P 2013 J. Math. Phys. 54 073505
[23]Takahashi M and Konno K 1989 J. Phys. Soc. Jpn. 58 3505
[24]Zhou J, Zhang D J and Zhao S L 2009 Phys. Lett. A 373 3248
Related articles from Frontiers Journals
[1] Ya-Hong Hu, Jun-Chao Chen. Solutions to Nonlocal Integrable Discrete Nonlinear Schrödinger Equations via Reduction[J]. Chin. Phys. Lett., 2018, 35(11): 090201
[2] Wen-Bin He, Xi-Wen Guan. Exact Entanglement Dynamics in Three Interacting Qubits[J]. Chin. Phys. Lett., 2018, 35(11): 090201
[3] Jun Yang, Zuo-Nong Zhu. Higher-Order Rogue Wave Solutions to a Spatial Discrete Hirota Equation[J]. Chin. Phys. Lett., 2018, 35(9): 090201
[4] Zhou-Zheng Kang, Tie-Cheng Xia, Xi Ma. Multi-Soliton Solutions for the Coupled Fokas–Lenells System via Riemann–Hilbert Approach[J]. Chin. Phys. Lett., 2018, 35(7): 090201
[5] Xiang-Shu Liu, Yang Ren, Zhan-Ying Yang, Chong Liu, Wen-Li Yang. Nonlinear Excitation and State Transition of Multi-Peak Solitons[J]. Chin. Phys. Lett., 2018, 35(7): 090201
[6] Zhao-Wen Yan, Mei-Na Zhang Ji-Feng Cui. Higher-Order Inhomogeneous Generalized Heisenberg Supermagnetic Model[J]. Chin. Phys. Lett., 2018, 35(5): 090201
[7] Senyue Lou, Ji Lin. Rogue Waves in Nonintegrable KdV-Type Systems[J]. Chin. Phys. Lett., 2018, 35(5): 090201
[8] Xin Wang, Lei Wang. Soliton, Breather and Rogue Wave Solutions for the Nonlinear Schrödinger Equation Coupled to a Multiple Self-Induced Transparency System[J]. Chin. Phys. Lett., 2018, 35(3): 090201
[9] Yu Wang, Biao Li, Hong-Li An. Dark Sharma–Tasso–Olver Equations and Their Recursion Operators[J]. Chin. Phys. Lett., 2018, 35(1): 090201
[10] Jie Zhou, Hong-Yi Su, Fu-Lin Zhang, Hong-Biao Zhang, Jing-Ling Chen. Solving the Jaynes–Cummings Model with Shift Operators Constructed by Means of the Matrix-Diagonalizing Technique[J]. Chin. Phys. Lett., 2018, 35(1): 090201
[11] Sen-Yue Lou, Zhi-Jun Qiao. Alice–Bob Peakon Systems[J]. Chin. Phys. Lett., 2017, 34(10): 090201
[12] Kui Chen, Da-Jun Zhang. Notes on Canonical Forms of Integrable Vector Nonlinear Schrödinger Systems[J]. Chin. Phys. Lett., 2017, 34(10): 090201
[13] Chun-Hong Zhang, Rui Wang, Ke Wu, Wei-Zhong Zhao. A Realization of the $W_{1+\infty}$ Algebra and Its $n$-Algebra[J]. Chin. Phys. Lett., 2017, 34(8): 090201
[14] Yi-Cong Yu, Xi-Wen Guan. A Unified Approach to the Thermodynamics and Quantum Scaling Functions of One-Dimensional Strongly Attractive $SU(w)$ Fermi Gases[J]. Chin. Phys. Lett., 2017, 34(7): 090201
[15] Zhong Han, Yong Chen. Bright-Dark Mixed $N$-Soliton Solution of the Two-Dimensional Maccari System[J]. Chin. Phys. Lett., 2017, 34(7): 090201
Viewed
Full text


Abstract